# SDR YENA20151005444

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 26,836 hours, 16,768 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 5783C040
- Part serial: 2146
- Condition: Failed
- Location: Hyd System
- Part time: 26,836 hours, 16,768 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, HYD 2 OVERHEAT INFLIGHT. COMPLIED WITH QRH; ACCOMPLISHED FIM TASK 29-11-00-810-808A. R & R NR 2 SYS HEAT EXCHANGER THERMAL BYPASS VALVE AND ACCOMPLISHED SATISFACTORY CHECKOUT FOR CONTINUED SERVICE.
